Extreme value properties of multivariate t copulas

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Extreme value properties of multivariate t copulas

TitleExtreme value properties of multivariate t copulas
Publication TypeJournal Article
Year of Publication2009
AuthorsNikoloulopoulos, AK, Joe, H, Li, H
JournalExtremes
Volume12
Pagination129-148
Date PublishedJUN
Type of ArticleArticle
ISSN1386-1999
KeywordsExtreme value, t Copula, Tail dependence function
AbstractThe extremal dependence behavior of t copulas is examined and their extreme value limiting copulas, called the t-EV copulas, are derived explicitly using tail dependence functions. As two special cases, the Husler-Reiss and the Marshall-Olkin distributions emerge as limits of the t-EV copula as the degrees of freedom go to infinity and zero respectively. The t copula and its extremal variants attain a wide range in the set of bivariate tail dependence parameters.
DOI10.1007/s10687-008-0072-4